On Fixed Point Theorem in Fuzzy2- Metric Spaces for Integral type Inequality

Journal Title: UNKNOWN - Year 2013, Vol 2, Issue 2

Abstract

On Fixed Point Theorem in Fuzzy2- Metric Spaces for Integral type Inequality

Authors and Affiliations

Keywords

Related Articles

Enhancement Of Low Contrast Images Using Fuzzy Inference System

Enhancement Of Low Contrast Images Using Fuzzy Inference System

The Effects of Electromagnetic Radiations from Conventional and Advanced Mobile Phone on the Diameter of Malpighian Corpuscle and Glomeruli in the Mesonephros of Developing Chick Embryo

Objective: The study was conducted to investigate the comparative histomorphogical effects of radiations from conventional and advanced mobile phone, on the developing kidney of chick embryo. Study Design: Randomized Con...

Tourism a Viable Path for Wealth Creation in Nigeria: An Analysis of Awka Metropolis

The global economic recession has posed new challenges to the world coupled with the challenges of new energy technology in response to global warming has dwindled the economy of so many nations today. Particularly petro...

An Effective Computer Based Examination System for University

Computer Based Examination System (CES) is an efficient and time saving mode of conducting examinations to a larger number of students at the same time. It is an effective solution to evaluate huge number of students. In...

Efficient Flow Marking IP Traceback System

"— For controlling the offense on internet the Internet Protocol (IP) traceback technology is used. In this paper we represents a novel and practical IP trace back system, known as Efficient Flow Marking (EFM) for gettin...

Download PDF file
  • EP ID EP334718
  • DOI -
  • Views 99
  • Downloads 0

How To Cite

(2013). On Fixed Point Theorem in Fuzzy2- Metric Spaces for Integral type Inequality. UNKNOWN, 2(2), -. https://europub.co.uk./articles/-A-334718